Advances in Pure Mathematics

Volume 4, Issue 8 (August 2014)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

Univalence Conditions for Two General Integral Operators

HTML  Download Download as PDF (Size: 2540KB)  PP. 487-493  
DOI: 10.4236/apm.2014.48054    4,037 Downloads   4,557 Views  Citations


Let A be the class of all analytic functions which are analytic in the open unit disc  . In this paper we study the problem of univalence for the following general integral operators:

Share and Cite:

Oprea, A. and Breaz, D. (2014) Univalence Conditions for Two General Integral Operators. Advances in Pure Mathematics, 4, 487-493. doi: 10.4236/apm.2014.48054.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.